# SDR FDEA202209302410

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE LOWER ANGLE REPAIR DOUBLER FOUND WRONGLY   INSTALLED AT XOS 912.  LEFT HAND WING FIXED LEADING EDGE LOWER XOS 912 CARRIED OUT DOUBLER REPAIR AS   PER SRM 57-40-03-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001 B7 PART 1. TITLE: STRUCTURES -   REPAIR CATALOG - MD - 11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR   121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR FOR GMM 6-2-100.
